# SDR FDEA202112103080

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 74,570 hours, 28,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part serial: 26686
- Condition: Corroded
- Location: Zone 100
- Part time: 74,570 hours, 28,768 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO LOWER FRAME CORRODED AT STA 1460 BL0 TO RBL 4.5 ACCOMPLISHED FEDEX EA # F-5310-T0365644-P1 , FUSELAGE MAIN FRAME , S28L TO S28R   SPLICE REPAIR
